# SDR 00FDEA00394

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- Aircraft time: 36,300 hours, 22,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 4 L/E SLAT WAS FOUND CRACKED AT INBOARD ACTUATOR ATTACH RIB.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR IAW SRM 51-40-3 & 51-30-2.
